# SDR DALA2017030301730

- Difficulty date: March 3, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 70,727 hours, 52,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON AFT FUSELAGE WATER PROTECTION LOUVER SHIELD STIFFENER BETWEEN LONGERON 5 & 7L, BS 1463.   REPLACED THE STIFFNER IAW DRAWINGS 9911839 AND 995305.
